Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I've been off accutane about a month now. I havent really broke out but my face is still a mess. I have tons of marks and some pimples here and there. My doctor says I could get chemical peels after being off accutane 3 months. what exactly does it do and will it hurt?

Share this post


Link to post
Share on other sites

The peels will peel off the top layers of skin and reveal newer, more evenly colored skin. I'm thinking your doctor will make sure to use a gentle peel, but it may sting.

Share this post


Link to post
Share on other sites

I just got my second chemical peel the day before yesterday. My first one was two weeks ago. The first one was the lowest strength possible, and the second one was much stronger. And I felt it. It literally burns the top few layers of skin off your face. Right now I have a red mark above my left eyebrow that continues down the side of my face from the chemical peel. And I've begun peeling around my mouth. I'm not a huge fan of the entire process, but my skin has improved so much in the last two weeks that I believe it's worth it. Give it a try! You might be pleasantly surprised. My dermo has been giving me chemical peels to smooth out some scars and red marks I got from my Retin-A IB in time for my wedding in July. My skin's texture and color has drastically improved.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×